To read the full version of this content please select one of the options below:

A new formulation of Adomian method: Convergence result

K. Abbaoui (Université Ferhat Abbas, Sétif, Algeria and Université Paris VI, Laboratoire Medimat, Paris, France)
M.J. Pujol (Université Mou)
loud MAMMERI, Tizi‐Ouzou, Algérie
Y. Cherruault (Université Paris VI, Laboratoire Medimat, Paris, France)
N. Himoun (Université Mouloud, MAMMERI, Tizi‐Ouzou, Algeria, and)
P. Grimalt (Universidad de Alicante, Depto. de Análisis Matemático y Matemática Aplicada, Spain)

Kybernetes

ISSN: 0368-492X

Article publication date: 1 December 2001

Abstract

A new approach of the decomposition method (Adomian) in which the Adomian scheme is obtained in a more natural way than in the classical presentation, is given. A new condition for obtaining convergence of the decomposition series is also included.

Keywords

Citation

Abbaoui, K., Pujol, M.J., Cherruault, Y., Himoun, N. and Grimalt, P. (2001), "A new formulation of Adomian method: Convergence result", Kybernetes, Vol. 30 No. 9/10, pp. 1183-1191. https://doi.org/10.1108/EUM0000000006549

Publisher

:

MCB UP Ltd

Copyright © 2001, MCB UP Limited